On Prime and Semiprime Ideals in Ordered AG-Groupoids

Iranian Journal of Mathematical Sciences and Informatics

Volume 12 - Number 1

Article Type: Original Article
Abstract: The aim of this short note is to introduce the concepts of prime and semiprime ideals in ordered AG-groupoids with left identity. These concepts are related to the concepts of quasi-prime and quasi-semiprime ideals, play an important role in studying the structure of ordered AG-groupoids, so it seems to be interesting to study them.
قیمت : 20,000 ريال